The stability of the zero solution of a system of two differential equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 2, pp. 273-285
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_2_a5,
author = {G. S. Krechetov},
title = {The stability of the zero solution of a system of two differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {273--285},
year = {1969},
volume = {5},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_2_a5/}
}
G. S. Krechetov. The stability of the zero solution of a system of two differential equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 2, pp. 273-285. http://geodesic.mathdoc.fr/item/DE_1969_5_2_a5/